# SDR CALA2023062802069

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146N1005
- Condition: Damaged
- Location: Sta 1280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME AT STA 1280 BETWEEN S8 R AND S9R REF SRM 53-00-07 REPAIR 8 THE INSPECTION GIVEN IN TABLE 203/REPAIR 8. THRESHOLD ZONE 3 12, FLIGHT CYCLES WHICHEVER COMES FIRST. METHOD OF INSPECTION DETAIL 000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME ED VISUAL INSPECTION.WITH INTERVAL 12,000 FLIGHT CYCLES. CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME AT STA 1280 BETWEEN S8 R AND S9R REF SRM 53-00-07 REPAIR 8.INSPECTION REQUIREMENTS ADD EMP:V921314 DURING C-CK FRAME DAMAGE AT STATION 1280 BETWEEN STR 8R-9R WAS TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED PER SRM 53-00-07-2R-8 RPR 8. THIS IS CLASSIFIED AS CAT. B REPAIR AND FAA APPROVED PROVIDED SUPPLEMEMENTAL INSPECTIONS ARE COMPLETED. ZONE 3 INSPECTIONS ARE REQUIRED PER TABLE 203 12000 FC FROM REPAIR OR 50000 TAFC WHICHEVER COMES FIRST (12000 CYCLES FROM RPR). TOTAL AIRFRAME CYCLES CURRENTLY 19037. REVIEWED RECORDS UPDATE -- DC QC REVIEWED RIR : 12000 FC --DCU391596
